Probability Surveys

Erratum: Three theorems in discrete random geometry

Geoffrey Grimmett

Full-text: Open access

Abstract

An error is identified and corrected in the survey entitled ‘Three theorems in discrete random geometry’, published in Probability Surveys 8 (2011) 403–441.

Article information

Source
Probab. Surveys, Volume 9 (2012), 438.

Dates
First available in Project Euclid: 14 November 2012

Permanent link to this document
https://projecteuclid.org/euclid.ps/1352903647

Digital Object Identifier
doi:10.1214/12-PS210

Mathematical Reviews number (MathSciNet)
MR2861135

Zentralblatt MATH identifier
1269.60075

Subjects
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]
Secondary: 82B43: Percolation [See also 60K35]

Citation

Grimmett, Geoffrey. Erratum: Three theorems in discrete random geometry. Probab. Surveys 9 (2012), 438. doi:10.1214/12-PS210. https://projecteuclid.org/euclid.ps/1352903647


Export citation

References

See also

  • Original paper: Original paper is published in Probability Surveys 8 (2011) 403–441.